# SDR ASAA0310065

- Difficulty date: March 1, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Part number: 654795711
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND AFT PIT DOOR TRANSITION PLATE AT BS 772-847, RIGHT BUTTOCK LINE 20 CORRODED.  REMOVED AND REPLACED TRANSITION PANEL PER SRM.  (M)
